MathSciNet Relay Station
MathSciNet bibliographic data
MR1828993 (2002d:46042) 46G20 (46G25)
Carando, Daniel Extendibility of polynomials and analytic functions on $l\sb p$. Studia Math. 145 (2001), no. 1, 63–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement